# SDR SWAA2024102338332

- Difficulty date: September 16, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF ACCESS PANEL 551FB AT LT WING 2024-572864<[01] REPLACED ANGLE OF ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2710 SHEET 8 REV A MEASURE OF CRACK IS L=1.500' TOOL USED CALIPER P/N: 500-196-30 S/N: A23325478 DUE DATE: 07-JAN-25;[02] REPLACED ANGLE OF ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2710 SHEET 8 REV A MEASURE OF CRACK IS L=1.500' TOOL USED CALIPER P/N: 500-196-30 S/N: A23325478 DUE DATE: 07-JAN-25
